# SDR SWAA2022050389109

- Difficulty date: March 29, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N948WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36662
- Aircraft time: 38,917 hours, 23,567 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FWD CORNER SCUFF PLATE AT FWD CARGO COMPARTMENT 2022-168556 / [01] TOOL USED DIGITAL CALIPER P/N 500-197-30; S/N A18135080; DUE DATE 31-JUL-22.;[02] REPAIRED FWD CORNER SCUFF PLATE AT FWD CARGO COMPARTMENT IN ACCORDANCE WITH BOEING 737-700; SRM 53-30-15-2R-1; REPAIR 1; PARAGRAPH 4.B; STEPS (2) TO (7) AND BAC 5975. SEE INDIVIDUAL SIGNOFFS BELOW.;[03] TASK COMPLETED.
